Back to all discussions

Has anyone while taking Taltz started itching all over?

I am on my 5th dose of Taltz and out of nowhere I began itching. No rash just itching.

  1. Hi , thank you for posting this question. While I hope our community members will chime in with their personal experiences, I was wondering if you had a chance to ask your doctor about this? I imagine this must be very frustrating for you. Please keep us posted on how you are doing. Jill, Team Member

    1. Hi there, ! I wanted to let you know that we recently posed your question to our community members over on our Facebook page to see if they had any similar experiences. If you're interested, you can check out their responses here: https://www.facebook.com/PsoriaticArthritisDotCom/posts/1258884731164048.

      Best,
      Minel (Team Member)

      1. I took my first dose of tultz 2 weeks ago! I’m itching all over. I have a rash on like 60% of my body!!! Did yours go away?

        1. Hi @cgraves. Have you talked with your doctor? A rash that prevalent could be an allergic reaction. Best to have it checked out and be on the safe side. I hope you get some relief. - Lori (Team Member)

      2. I think you are right! Definitely gonna call my doc today. So disappointing. This is my 5th biologic. Benadryl was very helpful last night and I was able to sleep but getting itchy again this morning. Ugh! Thanks for your advice!
        Chris

        1. Please come back and update us . Hope you can get some relief soon. Vickie W., Community Moderator

      or create an account to reply.